# SDR AALA20071200

- Difficulty date: June 28, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Dislodged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT OVERHEAD TAIL CATWALK INOPERATIVE.  RESEATED BATTERY PACK FOR EMERGENCY LIGHTS A OVERHEAD TAIL CATWALK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
